MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as the lens was inserted and removed.If explanted, give date: not applicable, as the lens was inserted and removed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens tore in the injector, was inserted into the eye, and removed and replaced with the same model and diopter.There was no incision enlargement or sutures used.Reportedly, there were no problems identified.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product has not been received for investigation; therefore, the complaint could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Historical data analysis: a search of complaints revealed no additional investigation requests have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8419219
Report Number3011852734-2019-00059
Device Sequence Number11319603
Product Code HQL
UDI-Device Identifier05050474548695
UDI-Public(01)05050474548695(17)220713
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer04/01/2019
10/25/2020
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date04/11/2019
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR
Date Report Sent to FDA01/01/2005